×

zbMATH — the first resource for mathematics

On automorphism groups of compact Kähler manifolds. (English) Zbl 0367.32004

MSC:
32M05 Complex Lie groups, group actions on complex spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Akao, K.: On prehomogeneous compact Kähler manifolds. In: Proc. Int. Conf. on Manifolds and Related Topics in Topology, pp. 365-372. Tokyo Univ. of Tokyo Press 1964
[2] Barth, W., Oeljeklaus, E.: Über die Albanese-Abbildung einer fasthomogenen Kählermannigfaltigkeit. Math. Ann.211, 47-62 (1974) · Zbl 0285.32020
[3] Blanchard, A.: Sur les variétés analytiques complexes. Ann. Sci. ecole norm. super.73, 157-202 (1956) · Zbl 0073.37503
[4] Borel, A.: Linear Algebraic Groups. Benjamin 1969 · Zbl 0206.49801
[5] Borel, A., Remmert, R.: Über kompakte homogene Kählersche Mannigfaltigkeiten. Math. Ann.145, 429-439 (1962) · Zbl 0111.18001
[6] Carrell, J.B.: Holomorphically injective complex toral actions. In: Proc. of the second conference on compact transformation groups, pp. 205-236. Lecture Notes in Math. No. 299 (1972) · Zbl 0252.57017
[7] Carrell, J.B., Lieberman, D.: Holomorphic vector fields and Kähler manifolds. Invent. Math.21, 303-309 (1973) · Zbl 0258.32013
[8] Conner, P.E., Raymond, F.: Holomorphic Seifert fibring. In: Proc. of the second conference on compact transformation groups, pp. 134-204. Lecture Notes in Math. No. 299 (1972) · Zbl 0266.57009
[9] Deligne, P.: Theorime de Lefschet et critéres de degenerescence de suites spectrals, Publ. Math. IHES35, 107-126 (1968)
[10] Dold, A.: Lectures on algebraic topology. Springer Bd. 200, 1972 · Zbl 0234.55001
[11] Douady, A.: Le probléme de modules pur les sous-espaces analytiques compacts d’un espace analytique donné. Ann. Inst. Fourier (Grenoble)16, 1-95 (1966) · Zbl 0146.31103
[12] Fujiki, A.: Closedness of the Douady spaces of compact Kähler spaces (to appear in Publ. Math. RIMS Kyoto Univ.) · Zbl 0409.32016
[13] Fujiki, A.: Countability of the Douady space of a complex space (to appear) · Zbl 0437.32005
[14] Hironaka, H.: Bimeromorphic smoothing of a complex-analytic space. Math. Inst. Warwick Univ., England 1971 · Zbl 0407.32006
[15] Hironaka, H.: Flattening theorem in complex-analytic geometry. Amer. J. Math.97, 503-547 (1975) · Zbl 0307.32011
[16] Holmann, H.: Komplexe Räume mit komplexen Transformationsgruppen. Math. Ann.150, 327-360 (1963) · Zbl 0156.30603
[17] Kobayashi, S.: Transformation groups in differential geometry. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0246.53031
[18] Matsumura, H.: On algebraic groups of birational transformations. Rend. Acad. Naz. Lincei Ser. VII34, 151-155 (1963) · Zbl 0134.16601
[19] Matsushima, Y.: Holomorphic vector fields on compact Kähler manifolds. Conf. Board Math. Sci. Regional Conf. Ser. in Math. 7, Amer. Math. Soc. 1971 · Zbl 0218.53084
[20] Morimoto, A.: Non-compact complex Lie groups without non-constant holomorphic functions. In: Proc. of the conf. on Complex Analysis, pp. 256-272. Berlin-Heidelberg-New York: Springer 1964
[21] Remmert, R., Ven, A. van de: Zur Funktionentheorie homogener komplexer Mannigfaltigkeiten. Topology2, 137-157 (1963) · Zbl 0122.08602
[22] Potters, J.: On almost homogeneous compact complex analytic surfaces. Invent. Math.8, 244-266 (1969) · Zbl 0205.25102
[23] Posenlichit, M.: Some basic theorems on algebraic groups. Amer. J. Math.78, 401-443 (1956) · Zbl 0073.37601
[24] Serre, J-P: Groupes algebriques et corps de classes. Paris: Hermann 1959 · Zbl 0097.35604
[25] Serre, J-P.: On the fundamental group of a unirational variety. Journal of London Math. Soc.34, 481-484 (1959) · Zbl 0097.36301
[26] Sommese, A.J.: Holomorphic vector fields on compact Kähler manifolds. Math. Ann.210, 75-82 (1974) · Zbl 0281.32023
[27] Sommese, A.J.: Extension Theorems for reductive group actions on compact Kähler manifolds. Math. Ann.218, 107-116 (1975) · Zbl 0307.32025
[28] Sumihiro, H.: Equivariant completion. Journal of Math. of Kyoto Univ.14, 1-28 (1974) · Zbl 0277.14008
[29] Ueno, K.: Classification theory of algebraic varieties and compact complex spaces. Lecture Notes in Math. No. 439 Springer (1975) · Zbl 0299.14007
[30] Weil, A.: On algebraic groups of transformations. Amer. J. Math.77, 355-391 (1955) · Zbl 0065.14201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.